# SDR ASAA2014020506783

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,064 hours, 8,592 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED DURING POWER TRANSFER ON GROUND.  ACFT GROUNDED.  RESET USING QRH PROCEDURE.  OPS NORMAL.
